# SDR SWAA2024022644374

- Difficulty date: January 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM UPPER FLANGE AT BS947.5 AND LBL 24 AT AFT GALLEY AREA 2024-69074. VERIFIED LOCATION. CORROSION FLOOR STRUCTURE BEAM UPPER FLANGE AT BS947.5 AND LBL 24 AND WL 208.1 AT AFT GALLEY AREA<[01] TOOL USED ON STEP 9; RADIOMETER/PHOTOMETER KIT PN: XRP-3000; SN: 1753759; DUE DATE: 12-APR-24;[02] TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: A23272235; DUE DATE: 03-JAN-25;[03] TOOL USED MICROMETER P/N:293-344-30; S/N:77041146; DUE DATE: 22-JAN-25;[04] TOOL USED SCALE P/N CL5000; S/N AE-39087; DUE DATE: 15-AUG-24.;[05] REPAIRED FLOOR BEAM UPPER CHORD AT BS947.5 AND BETWEEN LBL 15 TO LBL 60 AFT GALLEY AREA IAW SRM B737-800 53-70-51-2R-5 REPAIR 5; EA # 24-153-00346-WIP1 [TTG8Q00RJ8GQ] AND EA# 24-153-00346 [TTG8Q00RQHNJ] SEE INDIVUAL SIGN OFF BELOW;[06] CORRECTED STEP 5. REPAIRED FLOOR BEAM UPPER CHORD AT BS947.5 AND BETWEEN LBL 7 TO LBL 60 AFT GALLEY AREA IAW SRM B737-800 53-70-51-2R-5 REPAIR 5; EA # 24-153-00346-WIP1 [TTG8Q00RJ8GQ] AND EA# 24-153-00346 [TTG8Q00RQHNJ] SEE INDIVUAL SIGN OFF BELOW;[07] REPAIRED FLOOR BEAM UPPER CHORD AT BS947.5 AND BETWEEN LBL 7 TO LBL 60 AFT GALLEY AREA IAW SRM B737-800 53-70-51-2R-5 REPAIR 5; EA # 24-153-00346-WIP1 [TTG8Q00RJ8GQ] AND EA# 24-153-00346 [TTG8Q00RQHNJ] SEE INDIVUAL SIGN OFF BELOW RII
